首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SIMPLY-CONNECTED ALGEBRAIC-SURFACES OF POSITIVE INDEX
被引:61
|
作者
:
MOISHEZON, B
论文数:
0
引用数:
0
h-index:
0
机构:
HEBREW UNIV JERUSALEM,JERUSALEM,ISRAEL
MOISHEZON, B
TEICHER, M
论文数:
0
引用数:
0
h-index:
0
机构:
HEBREW UNIV JERUSALEM,JERUSALEM,ISRAEL
TEICHER, M
机构
:
[1]
HEBREW UNIV JERUSALEM,JERUSALEM,ISRAEL
[2]
BAR ILAN UNIV,RAMAT GAN,ISRAEL
[3]
INST ADV STUDY,PRINCETON,NJ 08540
来源
:
INVENTIONES MATHEMATICAE
|
1987年
/ 89卷
/ 03期
关键词
:
D O I
:
10.1007/BF01388987
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:601 / 643
页数:43
相关论文
共 50 条
[1]
ON THE TOPOLOGY OF SIMPLY-CONNECTED ALGEBRAIC-SURFACES
MANDELBAUM, R
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV,DEPT MATH,NEW YORK,NY 10027
COLUMBIA UNIV,DEPT MATH,NEW YORK,NY 10027
MANDELBAUM, R
MOISHEZON, B
论文数:
0
引用数:
0
h-index:
0
机构:
COLUMBIA UNIV,DEPT MATH,NEW YORK,NY 10027
COLUMBIA UNIV,DEPT MATH,NEW YORK,NY 10027
MOISHEZON, B
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1980,
260
(01)
: 195
-
222
[2]
SPECIAL HANDLEBODY DECOMPOSITIONS OF SIMPLY-CONNECTED ALGEBRAIC-SURFACES
MANDELBAUM, R
论文数:
0
引用数:
0
h-index:
0
MANDELBAUM, R
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1980,
80
(02)
: 359
-
362
[3]
SYMMETRIES OF SIMPLY-CONNECTED 4-MANIFOLDS, ESPECIALLY ALGEBRAIC-SURFACES
WEINTRAUB, SH
论文数:
0
引用数:
0
h-index:
0
WEINTRAUB, SH
[J].
LECTURE NOTES IN MATHEMATICS,
1989,
1375
: 347
-
367
[4]
TOPOLOGICAL STRUCTURE OF SIMPLY-CONNECTED ALGEBRAIC SURFACES
MANDELBAUM, R
论文数:
0
引用数:
0
h-index:
0
机构:
WEIZMANN INST,DEPT MATH,REHOVOT,ISRAEL
MANDELBAUM, R
MOISHEZON, B
论文数:
0
引用数:
0
h-index:
0
机构:
WEIZMANN INST,DEPT MATH,REHOVOT,ISRAEL
MOISHEZON, B
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1976,
82
(05)
: 731
-
733
[5]
EXISTENCE OF SIMPLY CONNECTED ALGEBRAIC-SURFACES OF GENERAL TYPE WITH POSITIVE AND ZERO INDEXES
MOISHEZON, B
论文数:
0
引用数:
0
h-index:
0
机构:
BAR ILAN UNIV,RAMAT GAN,ISRAEL
BAR ILAN UNIV,RAMAT GAN,ISRAEL
MOISHEZON, B
TEICHER, M
论文数:
0
引用数:
0
h-index:
0
机构:
BAR ILAN UNIV,RAMAT GAN,ISRAEL
BAR ILAN UNIV,RAMAT GAN,ISRAEL
TEICHER, M
[J].
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,
1986,
83
(18)
: 6665
-
6666
[6]
SOME ESTIMATIONS IN TOPOLOGY OF SIMPLY-CONNECTED ALGEBRAIC SURFACES
MOISHEZON, B
论文数:
0
引用数:
0
h-index:
0
机构:
TEL AVIV UNIV,DEPT MATH,RAMAT AVIV,ISRAEL
TEL AVIV UNIV,DEPT MATH,RAMAT AVIV,ISRAEL
MOISHEZON, B
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1977,
83
(04)
: 741
-
744
[7]
THE CONFORMAL MAPPING OF SIMPLY-CONNECTED RIEMANN SURFACES
HEINS, M
论文数:
0
引用数:
0
h-index:
0
HEINS, M
[J].
ANNALS OF MATHEMATICS,
1949,
50
(03)
: 686
-
690
[8]
EXACT MORSE FUNCTIONS ON SIMPLY-CONNECTED MANIFOLDS WITH A BOUNDARY THAT IS NOT SIMPLY-CONNECTED
SHARKO, VV
论文数:
0
引用数:
0
h-index:
0
SHARKO, VV
[J].
RUSSIAN MATHEMATICAL SURVEYS,
1981,
36
(05)
: 177
-
178
[9]
NUMERICALLY POSITIVE DIVISORS ON ALGEBRAIC-SURFACES
LANTERI, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MILAN,DIPARTIMENTO MATEMAT F ENRIQUES,I-20133 MILAN,ITALY
UNIV MILAN,DIPARTIMENTO MATEMAT F ENRIQUES,I-20133 MILAN,ITALY
LANTERI, A
RONDENA, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MILAN,DIPARTIMENTO MATEMAT F ENRIQUES,I-20133 MILAN,ITALY
UNIV MILAN,DIPARTIMENTO MATEMAT F ENRIQUES,I-20133 MILAN,ITALY
RONDENA, B
[J].
GEOMETRIAE DEDICATA,
1994,
53
(02)
: 145
-
154
[10]
Affine normal surfaces with simply-connected smooth locus
R. V. Gurjar
论文数:
0
引用数:
0
h-index:
0
机构:
Tata Institute for Fundamental Research,School of Mathematics
R. V. Gurjar
M. Koras
论文数:
0
引用数:
0
h-index:
0
机构:
Tata Institute for Fundamental Research,School of Mathematics
M. Koras
M. Miyanishi
论文数:
0
引用数:
0
h-index:
0
机构:
Tata Institute for Fundamental Research,School of Mathematics
M. Miyanishi
P. Russell
论文数:
0
引用数:
0
h-index:
0
机构:
Tata Institute for Fundamental Research,School of Mathematics
P. Russell
[J].
Mathematische Annalen,
2012,
353
: 127
-
144
←
1
2
3
4
5
→